Why the study?
Does intravenous pilsicainide facilitate the induction of verapamil-sensitive idiopathic left ventricular tachycardia during electrophysiologic study?
Does intravenous pilsicainide facilitate the induction of verapamil-sensitive idiopathic left ventricular tachycardia during electrophysiologic study?
Intravenous pilsicainide may facilitate the induction of verapamil-sensitive idiopathic left ventricular tachycardia during electrophysiologic studies when standard induction protocols fail.
A 20-year-old man was admitted to our hospital for treatment of verapamil sensitive idiopathic left ventricular tachycardia (ILVT). During the electrophysiologic study (EPS), no sustained ventricular tachycardia (VT) could be induced both at baseline and after infusion of isoproterenol. However, sustained clinical VT could be easily induced with single ventricular extrastimulation following intravenous administration of pilsicainide, a class Ic sodium channel blocker. The arrhythmia was ablated with radiofrequency catheter ablation.
No takes yet. Share an insight, caveat, or question.
Nagai et al. (2006) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: